# SDR RAIA970920

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 137102C3
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7043 - STL - PASSENGER DOOR CAPTION ILLUMINATED SHORTLY AFTER TAKEOFF.  MAINTENANCE ADJUSTED PASSENGER DOOR UPPER SHOOT BOLT ROD END.  (M)
